# SDR AU970194

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SC7SERIES3
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10282H
- Condition: Corroded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES CORRODED AT BUTT END - CORROSION WAS BEYOND REPAIRABLE LIMITS - INVESTIGATION FOUND THAT BLADE SHANK/RADIUS AREA HAD NOT BEEN PROTECTED AT LAST OVERHAUL WHICH WAS CARRIED OUT IN SOUTH AFRICA
